Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is it safe to take Premolut N after an abortion ?

Hi, I have had an abortion almost 3 months back. I am due for my periods next week. Due to some emergency I need to postpone my periods by a week. I have already taken Premolut N once before and had no side effects. Is it safe to take Premolut N now, this early after an abortion? Is there any precaution that I need take along with it? Thanks.
Asked On : Mon, 26 Sep 2011
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi Prathibha,

Welcome to HCM.
You can take medicines to postpone your periods, but it is not advisable as it will interfere with your hormonal balance. Avoid taking medicines to delay your periods as far as possible. In case it is that important you may take the medicines, but it should always be under medical supervision, so that if any complications arise, you will have a responsible person to attend to your problem.
Recent abortion is not an absolute contraindication, but better to avoid delaying pregnancy.
Wish you all the best.
Answered: Tue, 27 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor